Alert archive / Kansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 18, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at May 4, 2015, 5:43 PM CDT for Clay County, Dickinson County, Ottawa County, Kansas. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 4, 2015, 5:43 PM CDT (22:43 UTC)
- Expired
- May 4, 2015, 6:30 PM CDT
- In force
- 47 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Clay County, KS, Dickinson County, KS, Ottawa County, KS
The radar
The Topeka radar (KTWX), 94 km from the middle of the area, began a volume at 22:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 4, 5:55 PM CDT | HAIL 1 | 2 Ene Niles, KS | NICKEL TO QUARTER SIZED HAIL. ACCUMULATED TO COVER GRASS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 4, 3:26 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 10.7 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1226 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 146 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
534
WUUS53 KTOP 042243
SVRTOP
KSC027-041-143-042330-
/O.NEW.KTOP.SV.W.0018.150504T2243Z-150504T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
543 PM CDT MON MAY 4 2015
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN CLAY COUNTY IN NORTH CENTRAL KANSAS...
NORTHWESTERN DICKINSON COUNTY IN CENTRAL KANSAS...
SOUTHEASTERN OTTAWA COUNTY IN NORTH CENTRAL KANSAS...
* UNTIL 630 PM CDT
* AT 542 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NILES...AND
MOVING NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
TALMAGE AND MANCHESTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3929 9718 3908 9700 3891 9738 3893 9739
3893 9738 3895 9738 3896 9744 3903 9749
TIME...MOT...LOC 2243Z 228DEG 25KT 3899 9739
HAIL...1.00IN
WIND...60MPH
$$
GARGAN4 follow-up statements
945
WWUS53 KTOP 042255
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
555 PM CDT MON MAY 4 2015
KSC027-041-143-042330-
/O.CON.KTOP.SV.W.0018.000000T0000Z-150504T2330Z/
OTTAWA-CLAY-DICKINSON-
555 PM CDT MON MAY 4 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
DICKINSON...SOUTH CENTRAL CLAY AND SOUTHEASTERN OTTAWA COUNTIES UNTIL
630 PM CDT...
AT 553 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NILES...AND
MOVING NORTHEAST AT 15 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
TALMAGE AND MANCHESTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3900 9746 3926 9716 3908 9700 3891 9738
3893 9739 3893 9738 3895 9738 3896 9744
TIME...MOT...LOC 2255Z 229DEG 15KT 3897 9739
HAIL...1.50IN
WIND...60MPH
$$
GARGAN152
WWUS53 KTOP 042304
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
604 PM CDT MON MAY 4 2015
KSC027-041-143-042330-
/O.CON.KTOP.SV.W.0018.000000T0000Z-150504T2330Z/
OTTAWA-CLAY-DICKINSON-
604 PM CDT MON MAY 4 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
DICKINSON...SOUTH CENTRAL CLAY AND SOUTHEASTERN OTTAWA COUNTIES UNTIL
630 PM CDT...
AT 600 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SOLOMON...AND
MOVING NORTHEAST AT 15 MPH. A SECOND SEVERE THUNDERSTORM WAS LOCATED
2 MILES EAST OF NILES...MOVING NORTHEAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
TALMAGE AND MANCHESTER.
AT 555 PM CDT...A CITIZEN REPORTED QUARTER SIZE HAIL 2 MILES
EAST-NORTHEAST OF NILES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3900 9746 3926 9716 3908 9700 3891 9738
3893 9739 3893 9738 3895 9738 3896 9744
TIME...MOT...LOC 2301Z 229DEG 15KT 3898 9737
HAIL...1.00IN
WIND...60MPH
$$
GARGAN102
WWUS53 KTOP 042311
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
611 PM CDT MON MAY 4 2015
KSC027-042320-
/O.CAN.KTOP.SV.W.0018.000000T0000Z-150504T2330Z/
CLAY-
611 PM CDT MON MAY 4 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL CLAY COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING WILL REMAIN SOUTH OF THE WARNED
AREA.
LAT...LON 3900 9746 3913 9731 3899 9719 3891 9738
3893 9739 3893 9738 3895 9738 3896 9744
TIME...MOT...LOC 2310Z 225DEG 17KT 3897 9739
$$
KSC041-143-042330-
/O.CON.KTOP.SV.W.0018.000000T0000Z-150504T2330Z/
OTTAWA-DICKINSON-
611 PM CDT MON MAY 4 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
DICKINSON AND SOUTHEASTERN OTTAWA COUNTIES UNTIL 630 PM CDT...
AT 609 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES NORTH OF
SOLOMON...AND MOVING NORTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
TALMAGE AND MANCHESTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3900 9746 3913 9731 3899 9719 3891 9738
3893 9739 3893 9738 3895 9738 3896 9744
TIME...MOT...LOC 2310Z 225DEG 17KT 3897 9739
HAIL...1.00IN
WIND...60MPH
$$
GARGAN501
WWUS53 KTOP 042324
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
624 PM CDT MON MAY 4 2015
KSC041-143-042334-
/O.EXP.KTOP.SV.W.0018.000000T0000Z-150504T2330Z/
OTTAWA-DICKINSON-
624 PM CDT MON MAY 4 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN DICKINSON AND
SOUTHEASTERN OTTAWA COUNTIES WILL EXPIRE AT 630 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...SMALL HAIL...GUSTY WINDS AND VERY HEAVY RAIN ARE STILL
POSSIBLE WITH THIS THUNDERSTORM. MOTORIST ARE URGED TO WATCH FOR
FLOODING ON COUNTY ROADS.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT.
LAT...LON 3900 9746 3913 9731 3899 9719 3891 9738
3893 9739 3893 9738 3895 9738 3896 9744
TIME...MOT...LOC 2324Z 225DEG 17KT 3902 9733
$$
GARGANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 3:34 PM CDT, 2 hours 9 minutes earlier.
Area forecast discussion, May 4, 3:34 PM CDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 334 PM CDT Mon May 4 2015 .SHORT TERM...(This Evening through Tuesday) Issued at 334 PM CDT MON MAY 4 2015 Subtle upper level waves continue to impact the forecast, with at least one feature centered over central Nebraska early this afternoon. Appears recent line of convection in MHK vicinity resulted from lift with this wave. Front remains rather stationary from near GCK to near FNB with pressure rises and falls flanking it per 19Z objective analysis though convergence along it rather weak. Dewpoints to around 60F and decent mid level lapse rates leading to little convective inhibition for surface-based storms with CAPE near 1500 J/kg on the warm side of the front. Short-range models again struggling with precip timing/location, though not terribly surprising in this complicated regime. Frontogenesis rather weak and not much obvious increasing mechanism leads to lower than normal confidence in widespread convection along the front. Could even see radar trends diminishing near it in the next few hours as the Nebraska wave slowly moves off. Bottom line to next few hours is a mid-range PoP forecast and will need to watch for development across much of the area along and N of I-70 with hail up to 1.5" and winds gusts near 60 mph the main concern in modest shear. Model soundings rather similar with CAPE toward "skinny" variety with mean flow vectors along the front for some training/heavy rain potential. For overnight trends, south flow taking hold well into the Northern Plains should help mix the front north tonight, though short-range models have also been similar with outflow sinking south into east central Kansas into the evening. Have spread small PoPs south in kind with decreasing trends after 06Z. Drier air in the mid levels remains to be anticipated for the central lesser concern for another day of elevated precip. There remains a small indication for isolated storms into east central Kansas where capping falls off in the afternoon and ahead of the next wave in the west. .LONG TERM...(Tuesday Night through Monday) Issued at 334 PM CDT MON MAY 4 2015 Models continue to show a wet pattern for Tuesday night through Sunday, and so there is little change from the previous forecast in that there are chances for showers and thunderstorms through the weekend. The better chances looks to be late Tuesday night and Wednesday morning. There is good agreement in a well defined shortwave lifting out across the central plains. This forcing combined with little inhibition to deep moist convection is expected to generate widespread precip. Initially Wednesday morning deep layer shear is on the weak side with modest instability. Therefore the main impact expected from these storms is localized heavy rain. If skies can clear out and insolation increase instability, the shear is progged to increase later in the day. However think if this is to occur, it is more likely to be along the dry line across southwestern KS. Precip chances persist Wednesday night through Saturday as southwest flow continues to bring vorticity maximum across the area. Timing these features is a bit tricky so it is hard to get to excited about raising POPs. Generally have kept chances for rain in the 40 to 60 percent range. Saturday night and Sunday may see the next better organized wave lift out with the closed low. There remains some differences in the model solutions with the track of the upper low and how much energy comes out from the southern plains or whether the bulk of vorticity remains to the west of the forecast area. With the models showing deep layer shear increasing with the wave, there is the potential for some organized severe storms. However this is still a ways out and confidence in the details, especially the timing of when storms are more likely, is low. Finally the closed low kicks out Sunday night with cooler and dryer air moving in for Monday. This should be the first opportunity to begin drying out. With little change in airmass, temps are expected to remain fairly persistent through the weekend with lows around 60 and highs in the mid 70s to near 80. The main question with temps is whether there will be a period of insolation that allows temps to break out or if cloud cover and precip keep temps cooler. Wednesday still looks like the cooler day of the week anticipating clouds and precip for much of the day. Temps trend cooler Sunday night and Monday as cold air advection increases from the northwest. && .AVIATION...(For the 18Z TAFs through 18Z Tuesday Afternoon) Issued at 1231 PM CDT MON MAY 4 2015 Only minor changes to going forecast. Shifted VCTS concern one hour later but confidence in any time or location seeing TS is too low for inclusion. South winds increase late in the period. && .TOP WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...65 LONG TERM...Wolters AVIATION...65
Hazardous weather outlook, May 4, 3:49 PM CDT, 1 hour 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 349 PM CDT MON MAY 4 2015 KSZ008>012-020>024-026-034>040-054>056-058-059-052100- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 349 PM CDT MON MAY 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORMS ARE POSSIBLE...MAINLY NORTH OF A LINE FROM COUNCIL GROVE TO TOPEKA. THE STRONGER STORMS COULD PRODUCE HAIL BETWEEN 1 AND 1.5 INCHES WITH WIND GUSTS AROUND 60 MPH. THE THREAT FOR SEVERE WEATHER WILL LAST INTO THE EVENING...AND MAY EXPAND INTO EAST CENTRAL KANSAS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS ARE LIKELY ACROSS THE OUTLOOK AREA WEDNESDAY AND WEDNESDAY NIGHT. A FEW OF THESE STORMS COULD POTENTIALLY BE STRONG TO SEVERE...PRIMARILY ACROSS NORTH CENTRAL KANSAS. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE SATURDAY AND SATURDAY NIGHT ACROSS THE OUTLOOK AREA. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY HAIL AND WIND OBSERVATIONS TO THE NATIONAL WEATHER SERVICE IN TOPEKA. && MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/TOP/SITREP WOLTERS
In the hours before
Local storm report, May 4, 5:12 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
512 PM CDT MON MAY 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM FLASH FLOOD MANHATTAN 39.18N 96.57W
05/04/2015 RILEY KS TRAINED SPOTTER
THERE IS 4 TO 6 INCHES OF STANDING WATER BETWEEN 3RD AND
6TH STREET ON POYNTZ AVN.
&&
WOLTERSLocal storm report, May 4, 5:16 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
516 PM CDT MON MAY 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL 2 N MOONLIGHT 39.03N 97.10W
05/04/2015 E1.00 INCH DICKINSON KS FIRE DEPT/RESCUE
MOSTLY DIME AND A FEW QUARTER SIZED HAIL
&&
BYRNELocal storm report, May 4, 5:22 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
522 PM CDT MON MAY 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0458 PM HAIL 3 SE MANHATTAN 39.15N 96.53W
05/04/2015 E0.88 INCH RILEY KS EMERGENCY MNGR
&&
BYRNESpecial weather statement, May 4, 5:29 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
529 PM CDT MON MAY 4 2015
KSZ021-022-034>036-042300-
CLAY-DICKINSON-GEARY-OTTAWA-RILEY-
529 PM CDT MON MAY 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN RILEY...SOUTHEASTERN
OTTAWA...SOUTHERN CLAY...NORTHERN DICKINSON AND NORTHWESTERN GEARY
COUNTIES...
THROUGH 600 PM CDT...A LINE OF THUNDERSTORMS WILL MOVE NORTHEAST AT
30 MPH ACROSS PORTIONS OF WESTERN RILEY...SOUTHEASTERN
OTTAWA...SOUTHERN CLAY...NORTHERN DICKINSON AND NORTHWESTERN GEARY
COUNTIES. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THESE
STORMS ARE CAPABLE OF PRODUCING PEA TO PENNY SIZE HAIL...HEAVY
RAINFALL AND STRONG WINDS OF 40 TO 50 MPH. SOME LOCATIONS THAT COULD
BE AFFECTED INCLUDE
SOLOMON...MANCHESTER...ABILENE...MOONLIGHT...ENTERPRISE...CHAPMAN...
MILFORD...JUNCTION CITY AND WAKEFIELD.
MOTORISTS ALONG INTERSTATE 70 BETWEEN MILE MARKERS 267 AND 304 COULD
ALSO BE AFFECTED.
&&
LAT...LON 3941 9692 3900 9668 3881 9737 3892 9739
3893 9738 3896 9738 3895 9765 3901 9769
TIME...MOT...LOC 2227Z 246DEG 24KT 3893 9748
GARGANSpecial weather statement, May 4, 5:31 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 531 PM CDT MON MAY 4 2015 KSZ023-024-042300- JACKSON-POTTAWATOMIE- 531 PM CDT MON MAY 4 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL POTTAWATOMIE AND WEST CENTRAL JACKSON COUNTIES... THROUGH 600 PM CDT...A STRONG THUNDERSTORM WILL MOVE EAST AT 25 MPH ACROSS PORTIONS OF EAST CENTRAL POTTAWATOMIE AND WEST CENTRAL JACKSON COUNTIES. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING PENNY SIZE HAIL...STRONG WINDS OF 40 TO 50 MPH AND TORRENTIAL RAINFALL. SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE EMMETT. A SEVERE THUNDERSTORM WATCH IS ALSO IN EFFECT. && LAT...LON 3954 9594 3925 9590 3922 9626 3937 9634 TIME...MOT...LOC 2231Z 253DEG 22KT 3930 9620
Local storm report, May 4, 5:39 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
539 PM CDT MON MAY 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HEAVY RAIN 2 NNW MANHATTAN 39.21N 96.59W
05/04/2015 M3.07 INCH RILEY KS MESONET
&&
WOLTERSThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 2:56 PM CDT | Special Weather Statement | TOP | Pottawatomie | 34 min |
| May 4, 3:08 PM CDT | Severe Thunderstorm Warning | TOP | Jackson, Nemaha, Pottawatomie | 52 min |
| May 4, 3:54 PM CDT | Special Weather Statement | TOP | Dickinson, Geary, Riley | 21 min |
| May 4, 3:57 PM CDT | Severe Thunderstorm Warning | TOP | Brown, Jackson, Nemaha | 27 min |
| May 4, 4:13 PM CDT | Severe Thunderstorm Warning | TOP | Brown, Jackson, Nemaha | 12 min |
| May 4, 4:16 PM CDT | Special Weather Statement | TOP | Dickinson, Geary, Riley | 29 min |
| May 4, 4:45 PM CDT | Special Weather Statement | TOP | Clay | 30 min |
| May 4, 4:54 PM CDT | Special Weather Statement | TOP | Dickinson | 21 min |
| May 4, 4:58 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Dickinson | 32 min |
| May 4, 4:59 PM CDT | Flash Flood Warning | TOP | Geary, Pottawatomie, Riley | 3 hr |
| May 4, 5:29 PM CDT | Special Weather Statement | TOP | Geary | 31 min |
| May 4, 5:31 PM CDT | Special Weather Statement | TOP | Pottawatomie | 29 min |
| May 4, 5:34 PM CDT | Areal Flood Advisory | TOP | Brown, Jackson, Nemaha, Pottawatomie | 3 hr |
| May 4, 5:46 PM CDT | Areal Flood Advisory | TOP | Clay, Dickinson, Ottawa | 3 hr |
| May 4, 6:32 PM CDT | Flash Flood Warning | TOP | Clay, Dickinson, Ottawa | 118 min |
| May 4, 6:44 PM CDT | Special Weather Statement | TOP | Dickinson | 31 min |
| May 4, 6:48 PM CDT | Special Weather Statement | TOP | Dickinson | 27 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.